# SDR 29GA2018060800001

- Difficulty date: June 8, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 443
- Aircraft time: 37,225 hours, 41,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0055 PNS/ MCO REPORT: FLIGHT ATTENDANT EMERGENCY BUTTON LIGHT-FALLS OUT.  RESECURED FLIGHT ATTENDANT EMERGENCY BUTTON TO ASSY IAW 20-10-00.
